Extending the ideal of nowhere dense subsets of rationals to a P-ideal

Rafał Filipów , Nikodem Mrożek , Ireneusz Recław , Piotr Szuca

Abstract

n/a
Author Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Nikodem Mrożek (FMPI / IM)
Nikodem Mrożek,,
- Institute of Mathematics
, Ireneusz Recław (FMPI / II)
Ireneusz Recław,,
- Institute of Informatics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesCommentationes Mathematicae Universitatis Carolinae, ISSN 0010-2628, e-ISSN 1213-7243 , (0 pkt)
Issue year2013
Vol54
No3
Pages429-435
Publication size in sheets0.5
Keywords in EnglishP-ideal, nowhere dense set, extension, analytic ideal, maximal ideal, meager ideal, ideal convergence
Languageen angielski
Not used for evaluationyes
Score (nominal)0
ScoreMinisterial score = 0.0, 07-09-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 07-09-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Additional fields
UwagiBrak recenzji
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back